3 weeks ago I had a root canal done, this was done to use the tooth with another ,previuosly there, to stabilise a bottom Denture and stop it from moving. Since then I have been waking with headaches and Tinnitus, the last few days my hearing has been affected, I have ruled out other sources of Allergys (allergies) Food etc, My dentist has said Root canal material is not allergic making ,and is putting me on Antibiotics, Next week I am having the remaining teeth removed and being given the Dental plate I dont know whether to ask him to remove the Tooth aswell and Root canal and a privious one from 12 years ago.He is adament I need to have the canals left to stabilise the bottom plate.Can you give me advise I am concerned about my hearing.Thank you Margaret Cooke
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.